• Users Online: 129
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Sulfasalazine-induced reaction cascade


 Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata, West Bengal, India

Correspondence Address:
Shatavisa Mukherjee,
Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata - 700 073, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/ajim.ajim_71_22

Sulfasalazine, a relatively well-tolerated, disease-modifying anti-rheumatoid drug has been reported to be associated with hepatic and cutaneous adverse events, in addition to its common adverse effect profile. The present case reports a reaction cascade involving hepatic, ocular, and cutaneous reaction in a female patient secondary to her sulfasalazine use. The report highlights the importance of multidisciplinary teamwork in the treatment and adverse event management in these cases, to help patients with better and safer treatment outcomes.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Saha K
    -  Mukherjee S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5    
    PDF Downloaded0    

Recommend this journal